# SDR R61A201612220754

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 33,936 hours, 21,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE R2 DOOR STICKING. MISSING HARDWARE WAS INSTALLED FOR THE DOOR LINING. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED
